Journal article icon

Journal article

BRANCHING MODEL FOR PERCOLATION THEORY AND ELECTRICAL CONDUCTIVITY

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
6
Issue:
1
Pages:
1-L5
Publication date:
1973-01-01
ISSN:
0022-3719
URN:
uuid:2966f228-4913-4454-82e6-0e5313a94c47
Source identifiers:
625
Local pid:
pubs:625

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP